Talks

On the holonomic rank conjecture

110
reads

Tsung-Ju Lee ( National Taiwan University )
2015-05-22  09:10 - 11:00
Room 101, Mathematics Research Center Building (ori. New Math. Bldg.)



One important question about the tautological system is what are the exact solutions. We have already known that it governs the period integrals over some suitable moduli space. In this talk, we will show that this is the case when $X$ is a homogeneous space with a semi-simple complex Lie group action under suitable assumptions, i.e., the solution to the tautological system is exactly the period integrals. This result is due to S. Bloch, A. Huang, B. Lian, V. Srinivas, and S.-T. Yau.

References: On the holonomic rank problem, S. Bloch, A. Huang, B. Lian, V. Srinivas, and S.-T. Yau, JDG 2014, Vol.97 no.1 11-35.